Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
I hate acne too

I stopped Accutane for 2 days.. Is it alright?

If I were you I would be more concerned about even being on accutane then missing a few days.

Share this post


Link to post
Share on other sites

Accutane is in your system for 30 days after you take it. So yes, you're fine :) Some people are put on courses that are even one pill a week for maintenance. Don't worry about it.

Share this post


Link to post
Share on other sites

I remember stopping my course sometimes in the winter for a week straight or so when I get a cold/flu and im still 100% clear after 3+ years of completing, so 2 days is nothing

Share this post


Link to post
Share on other sites
If I were you I would be more concerned about even being on accutane then missing a few days.

that wasn't the question he asked

Share this post


Link to post
Share on other sites
If I were you I would be more concerned about even being on accutane then missing a few days.

Are you honestly turning into the kind of person that'll forever browse these boards and condemn Accutane for all of your symptoms? What's done is done; whether Accutane has caused your problems doesn't matter anymore, what's important is that you spend whatever energy you have on recovering. Remember, I know exactly what you're going through, because I'm still on my course and feeling extremely lethargic, yet I've had my fog before I even started the drug. I feel tired 24/7 yet have trouble sleeping, I can't do any exercise more vigorous than walking, my joints are somewhat painful (but bearable), and I wake up feeling more tired than the night before. This will pass for me. Lose hope and it's all over for you. I'm sorry if this comes across as provocative, but I'm getting sick of seeing posters who do nothing but complain about their symptoms without taking action. It's difficult to identify a cause-and-effect relationship in some cases to long-term and so-called 'permanent' side effects as well, especially when this time period stretches over years. I'm not saying to stop criticising Accutane, because we need these criticisms and valid, empirical evidence for other posters. I sympathise, I really do, but please do everything in your power to get back to normal. There's always a way if you keep your faith and remain practical, persistent and diligent, even in the face of failure. I'm not clear-headed myself by any means; I want nothing more but my sharp mental acuity back, and you can bet that I will get it back.

@ I hate acne too; I believe that what matters most is the accumulated dose of your course. Consistency is desirable (simply for convenience, if anything), but definitely not a necessity.

Share this post


Link to post
Share on other sites
If I were you I would be more concerned about even being on accutane then missing a few days.

Are you honestly turning into the kind of person that'll forever browse these boards and condemn Accutane for all of your symptoms? What's done is done; whether Accutane has caused your problems doesn't matter anymore, what's important is that you spend whatever energy you have on recovering. Remember, I know exactly what you're going through, because I'm still on my course and feeling extremely lethargic, yet I've had my fog before I even started the drug. I feel tired 24/7 yet have trouble sleeping, I can't do any exercise more vigorous than walking, my joints are somewhat painful (but bearable), and I wake up feeling more tired than the night before. This will pass for me. Lose hope and it's all over for you. I'm sorry if this comes across as provocative, but I'm getting sick of seeing posters who do nothing but complain about their symptoms without taking action. It's difficult to identify a cause-and-effect relationship in some cases to long-term and so-called 'permanent' side effects as well, especially when this time period stretches over years. I'm not saying to stop criticising Accutane, because we need these criticisms and valid, empirical evidence for other posters. I sympathise, I really do, but please do everything in your power to get back to normal. There's always a way if you keep your faith and remain practical, persistent and diligent, even in the face of failure. I'm not clear-headed myself by any means; I want nothing more but my sharp mental acuity back, and you can bet that I will get it back.

@ I hate acne too; I believe that what matters most is the accumulated dose of your course. Consistency is desirable (simply for convenience, if anything), but definitely not a necessity.

+1

Share this post


Link to post
Share on other sites

well how many months have you been taking it for so far? if its your first week or something, then obviously it will come back fast

Share this post


Link to post
Share on other sites
If I were you I would be more concerned about even being on accutane then missing a few days.

Are you honestly turning into the kind of person that'll forever browse these boards and condemn Accutane for all of your symptoms? What's done is done; whether Accutane has caused your problems doesn't matter anymore, what's important is that you spend whatever energy you have on recovering. Remember, I know exactly what you're going through, because I'm still on my course and feeling extremely lethargic, yet I've had my fog before I even started the drug. I feel tired 24/7 yet have trouble sleeping, I can't do any exercise more vigorous than walking, my joints are somewhat painful (but bearable), and I wake up feeling more tired than the night before. This will pass for me. Lose hope and it's all over for you. I'm sorry if this comes across as provocative, but I'm getting sick of seeing posters who do nothing but complain about their symptoms without taking action. It's difficult to identify a cause-and-effect relationship in some cases to long-term and so-called 'permanent' side effects as well, especially when this time period stretches over years. I'm not saying to stop criticising Accutane, because we need these criticisms and valid, empirical evidence for other posters. I sympathise, I really do, but please do everything in your power to get back to normal. There's always a way if you keep your faith and remain practical, persistent and diligent, even in the face of failure. I'm not clear-headed myself by any means; I want nothing more but my sharp mental acuity back, and you can bet that I will get it back.

@ I hate acne too; I believe that what matters most is the accumulated dose of your course. Consistency is desirable (simply for convenience, if anything), but definitely not a necessity.

Great post.

Share this post


Link to post
Share on other sites

It's fine. Some doctors prescribe first 15 days of the month, let the patient rest 15 days. This pattern is common in asia.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×